MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036124120
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the index procedure on (b)(6) 2024 was completed successfully as the subject coil was successfully delivered into the target aneurysm as intended.However, at the end of the procedure, the subject coil was popped out, therefore, the balloon was used to move the subject coil back into aneurysm.Then the stent was used to hold the subject coil in place.Per physician¿s opinion of the subject coil popped out was caused by oversizing of the subject coil.There were no clinical consequences reported due to the event.Post procedure target aneurysm status raymond score of 2 - residual neck/dog ear defined as the persistence of any portion of the original defect of the arterial wall.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the information provided the device was successfully delivered into the target aneurysm, as intended.There were no difficulties encountered during the applicable procedure that could have contributed to the reported event.In the physicians opinion the device performed as intended.The physician indicated that the coil protruded due to by oversizing of the coil.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21253769
Report Number3008881809-2025-00058
Device Sequence Number18407022
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public(01)07613327128338(17)270501(10)24913901
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036124120
Device Lot Number24913901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER); NEUROFORM ATLAS STENT (STRYKER); SCEPTER XC BALLOON DEVICE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight61 KG